# SDR NWAA072395512

- Difficulty date: June 29, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N512US
- Make and model: Boeing 757251
- Aircraft serial: 23200
- Aircraft time: 70,319 hours, 28,975 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE COMING FROM COFFEEMAKER 3-4 OR 3-5 IN GALLEY G4A.  CIRCUIT BREAKERS WERE PULLED.  MAINTENANCE REMOVED AND REPLACED COFFEE MAKER.  OPERATIONAL CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.
